Article

Tramadol Induced Hypoglycaemia: A Case Report

Dhruv Zaveri1★, Riki Patel1, Pankti Solanki1, Jay Rane1, Miral Thakkar1★ Corresponding author

  1. 1Department of Pharmacy, Sumandeep Vidyapeeth (Deemed to be University), Piparia, Waghodia, Vadodara, Gujarat, INDIA.

CORRESPONDENCE

Dhruv Zaveri

Department of Pharmacy, Sumandeep Vidyapeeth (Deemed to be University), Piparia, Waghodia, Vadodara, Gujarat, INDIA.

dhruvzaveri1906@gmail.com

Volume 15, Issue 3 · pp. 253–255 · PUBLISHED · DOI: 10.5530/ijopp.15.3.45

View on IJPP original site ↗

ABSTRACT

Tramadol is most commonly used opioid analgesic. It has a very rare and serious endocrine metabolic side effect as hypoglycaemia. The reason behind hypoglycaemia is still unclear but it may lead due to increased insulin concentration and utilization of glucose by muscles. In this report, a patient is prescribed tramadol for toothache. This report focuses on hypoglycaemia due to tramadol administration. Clinical Pharmacists should be at bedside to alert regarding any Adverse Drug Reaction. Regular monitoring of patients can decrease the mortality rate which is occurring due to ADR.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Zaveri, D., Patel, R., Solanki, P., Rane, J., & Thakkar, M. (). Tramadol Induced Hypoglycaemia: A Case Report. Indian Journal of Pharmacy Practice, 15(3), 253–255. https://doi.org/10.5530/ijopp.15.3.45